Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
darkxfriend

Finacea makes my skin red!

Recommended Posts

I have read a lot of good things about finacea, but I have used it for the past 2 nights, and the results were:

1) My skin itched and burned like crazy upon application. This subsided in about 10 minutes.

2) Dried my skin out like crazy.

3) My skin is redder than before!

Number 3 is the killer, since I applied to make the skin less red. Do you think I might have applied too much? Thanks for any help guys!

Link to comment
Share on other sites

I have read a lot of good things about finacea, but I have used it for the past 2 nights, and the results were:

1) My skin itched and burned like crazy upon application. This subsided in about 10 minutes.

2) Dried my skin out like crazy.

3) My skin is redder than before!

Number 3 is the killer, since I applied to make the skin less red. Do you think I might have applied too much? Thanks for any help guys!

Link to comment
Share on other sites

I have read a lot of good things about finacea, but I have used it for the past 2 nights, and the results were:

1) My skin itched and burned like crazy upon application. This subsided in about 10 minutes.

2) Dried my skin out like crazy.

3) My skin is redder than before!

Number 3 is the killer, since I applied to make the skin less red. Do you think I might have applied too much? Thanks for any help guys!

Its possible that you applied too much. How much did you use? Are you using any other prodcuts with it?

Link to comment
Share on other sites

Hi!

I've experienced the same reaction with Finacea. I think the trick is to build up a tolerance to it. Start off with one layer, and then gradually add more later on. It does have a drying effect though because it is supposed to speed up the skin's turnover rate (I think). I blobbed it on a spot (I use it for spot treating) on time, and it left me with a horrible red splotch for about a week.

Link to comment
Share on other sites

Hi!

I've experienced the same reaction with Finacea. I think the trick is to build up a tolerance to it. Start off with one layer, and then gradually add more later on. It does have a drying effect though because it is supposed to speed up the skin's turnover rate (I think). I blobbed it on a spot (I use it for spot treating) on time, and it left me with a horrible red splotch for about a week.

Link to comment
Share on other sites

Yeah I like it waaaay more than BP. That stuff made my red marks last FOREVER. Now they are tolerable. But yeah, I've been using it for about 3 weeks now and it still makes me a little flaky, but that just means it's working right? I don't apply it all over my face, just areas that I tend to get clogged pores and on active spots. What do you use it for?

Link to comment
Share on other sites

Yeah I like it waaaay more than BP. That stuff made my red marks last FOREVER. Now they are tolerable. But yeah, I've been using it for about 3 weeks now and it still makes me a little flaky, but that just means it's working right? I don't apply it all over my face, just areas that I tend to get clogged pores and on active spots. What do you use it for?
Link to comment
Share on other sites

Finacea will always make your skin itch and go red until you have adjusted to it, it is one of the most common side-effects to occur whilst building up a tolerance to it.

Link to comment
Share on other sites

Hmmm. Got it. THanks. I was overly eager and applied too much and now can walk around looking I got sunburnt in one very specific part of my face. Will take a break and begin tolerance buildup again once initial redness subsides.

Link to comment
Share on other sites

i use finacea about two nights a week and diacneal, which is an amazing topical for not being prescription, and also differin .3%

i cycle between these instinctively day to day and i see the most improvement from diacneal, and its available without a prescription!!! but its is more drying then differin.3%.

perhaps cycling like this would be a good idea for you as i attempt to get benefits from each topical instead of using just one because they all work differently.

Link to comment
Share on other sites

I used Finacea for around 3 months and it consistently made my skin red and more sensitive to things such as sweat. I was using retin a with it but after stopping finacea, my skin was desensitized.

Link to comment
Share on other sites

Willow, is finacea a type of azelaic acid or when someone is written a prescription for azelaic acid, its always finace? My derm wrote a prescription of azelaic acid for me this morning. However, the pharmacy is out of stock so I have to wait until tomorrow afternoon to pick it up

Link to comment
Share on other sites

Willow, is finacea a type of azelaic acid or when someone is written a prescription for azelaic acid, its always finace? My derm wrote a prescription of azelaic acid for me this morning. However, the pharmacy is out of stock so I have to wait until tomorrow afternoon to pick it up
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×